# SDR ASOA201000415

- Difficulty date: March 22, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Aircraft: N681BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7680
- Aircraft time: 13,696 hours, 12,193 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621.00, PRESSURE BULKHEAD WEB FWD FACE HAS A 90 PERCENT FSH HFEC INDICATION NOTED APPROX 0.2" LONG AT THE BOTTOM INBD CORNER OF THE LINTEL FITTING.  FAILS NDT AT THIS TIME.   REPAIR PER EC/TC REO 601R-53-61-1230 HAS BEEN COMPLETE AND THE REPAIR C/W THE REQUIREMENTS OF EC/TC AND REO 610R-53-61-1230 REV D.
